Advanced search
Start date

Leonid Makar Limanov | Wayne State University - Estados Unidos

Grant number: 11/52030-5
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: May 01, 2012 - August 31, 2012
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Leonid Makar Limanov
Visiting researcher institution: Wayne State University (WSU), United States
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:10/50347-9 - Algebras, representations e applications, AP.TEM


We plan to work on questions related to the groups of automorphisms of free algebras of rank three i.e. polynomial algebra of rank three, free associative algebra of rank three, and free Poisson algebra of rank three. In the case of Poisson algebra we will also attempt to describe the group of automorphisms for free Poisson algebra of rank two in the case of finite characteristic. We plan also to consider Freiheitssatz and Poisson and polynomial dependence in finite characteristic. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
KOLESNIKOV, PAVEL S.; MAKAR-LIMANOV, LEONID G.; SHESTAKOV, IVAN P.. The Freiheitssatz for Generic Poisson Algebras. Symmetry Integrability and Geometry-Methods and Applications, v. 10, . (10/50347-9, 12/04704-0, 11/52030-5)
MAKAR-LIMANOV, LEONID. A new proof of the Abhyankar-Moh-Suzuki theorem via a new algorithm for the polynomial dependence. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 14, n. 9, . (11/52030-5)
MAKAR-LIMANOV, L. G.. On the Newton polyhedron of a Jacobian pair. IZVESTIYA MATHEMATICS, v. 85, n. 3, p. 457-467, . (11/52030-5)

Please report errors in scientific publications list by writing to: